# SDR SWIA201440055

- Difficulty date: November 8, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 37,996 hours, 35,864 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BUTTE PANEL 694PB HAS CHAFE DAMAGE ON UPPER SURFACE.  REPAIRED PANEL IAW EA.
